# SDR SWAA2025112539049

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 14,837 hours, 8,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 2 FLASHLIGHTS IN AFT GALLEY, CAPTAIN`S SIDE; WILL NOT TEST.   REPOSITIONED BOTH FLASHLIGHTS.  PERFORMED FLASHLIGHT CHECK. TEST NORMAL IAW AMM 25-64-00.
